# SDR SWAA2024123171955

- Difficulty date: November 26, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 312 TO BS 328 LBL 47.5 WL 208.1 AT FWD GALLEY AREA.  REPLACED WEB AND FASTENERS LOCATED BTW BS 312 TO BS 328 LBL 47.5 WL 208.1 AT FWD GALLEY AREA IAW B737-800 SRM-51-40-02-0G-0 AND DRAWING 141A5400 SHEET 26; REV-.
